# SDR USAA020474

- Difficulty date: December 1, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, 2 INCH CRACK, 3 INCHES BELOW PREVIOUS PATCH AT WING EMERGENCY LIGHT.  CUT OUT DAMAGE, INCORP ENTIRE AREA INTO ONE EXTERIOR DOUBLER/TRIPLER REPAIRED IAW EA.
